A member asked:

What do i do if dulera (formoterol and mometasone) is causeing me insomnia ?

2 doctors weighed in across 2 answers
Dr. John Munshower answered

Specializes in Family Medicine

Tell your Dr.: If the side effect is unbearable and intolerable, then your Dr. may need to change it to a different medication. If it helps you and you really need it, then you may meed help with the insomnia. Best wishes.

Answered 7/20/2014

3.9k views

Thank
Dr. Heidi Fowler answered

Specializes in Psychiatry

Tell your doctor.: Retire & rise same time each day. Keep bedroom dark & cool & use only for sex & sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs & no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate sized & finish at least 2 to 3 hrs before sleep. Can try warm milk, Chamomile tea or melatonin along w light reading, warm bath or lavender scent.

Answered 5/16/2015

2.8k views

Thank

Related Questions

A member asked:

Should a 4 year old use dulera (formoterol and mometasone)?

A doctor has provided 1 answer

A member asked:

I'm wondering are dulera (formoterol and mometasone) and qvar the same thing?

8 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...